MAUDE Adverse Event Report: ST PAUL CADD ADMINISTRATION SET WITH FLOW STOP; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL CADD ADMINISTRATION SET WITH FLOW STOP; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7321-24
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when required.
 
Event or Problem Description
It was reported that, "the pump had to administer 1246 ml over four doses of 311 ml/3hours with an interval of 12 hours." after finishing the treatment there was still 350 ml left in the bag when it should be empty.No errors were observed in the log.No patient injury was reported.
 
Additional Manufacturer Narrative
Device evaluation: a sample was returned to manufacturing for investigation.Visual inspection and functional testing were performed.Visual inspection of the returned device at a distance of 12 to 16 inches under normal conditions of illumination found no damages or workmanship defects.Accuracy testing was performed and no discrepancies were detected on the sample and the test successfully passed.The sample was tested to measure the height of the pump tube arch and determine if is under or out of spec.The sample failed the arch height tube measure.The customer reported issue was not confirmed during the investigation as no fault was found.Root cause of the reported issue could not be determined since the complaint was not confirmed.No actions were required as the complaint was not confirmed.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.

Brand Name
CADD ADMINISTRATION SET WITH FLOW STOP
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15234349
Report Number3012307300-2022-15436
Device Sequence Number6304985
Product Code FPA
UDI-Device Identifier10610586029639
UDI-Public10610586029639
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K040636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number21-7321-24
Device Catalogue Number21-7321-24
Device Lot Number4230905
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2022
Supplement Date Received by Manufacturer12/19/2022
Initial Report FDA Received Date08/16/2022
Supplement Report FDA Received Date12/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/13/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown